Sur les corps de Hilbert-Speiser
Journal de Théorie des Nombres de Bordeaux, Volume 17 (2005) no. 3, pp. 767-778.

A number field is called a Hilbert-Speiser field for a prime number p if each tamely ramified finite abelian extension of degree p admits a normal integral basis. A number field is called a Hilbert-Speiser field if it’s Hilbert-Speiser for all primes p. It’s well known that is such a field. In an article [3] written in 1998, Greither, Replogle, Rubin et Srivastav showed that is the only Hilbert-Speiser field. We give here a necessary and sufficient condition for a field to be Hilbert-Speiser for p=2. For example (p) is a Hilbert-Speiser field for p=2 if and only if its class number is one. Then generalizing works of Conrad and Replogle [1] we obtain prime numbers p for which an imaginary abelian field is a Hilbert-Speiser field for p, and we also give a criterion for real abelian fields.

On dit qu’un corps est de Hilbert-Speiser en un premier p si toute extension modérée abélienne finie de degré p admet une base normale entière. On dit qu’un corps est de Hilbert-Speiser s’il est de Hilbert-Speiser pour tout premier p. Il est bien connu que est un tel corps. Dans un article [3] de 1998, Greither, Replogle, Rubin et Srivastav ont montré que était le seul corps de Hilbert-Speiser. On donne ici une condition nécessaire et suffisante pour qu’un corps soit de Hilbert-Speiser en p=2. On trouve par exemple que (p) est de Hilbert-Speiser en p=2 si et seulement si son nombre de classes est un. On généralise ensuite un article de Conrad et Replogle [1], ce qui nous donne des premiers p pour lesquels un corps abélien imaginaire n’est pas de Hilbert-Speiser en p et on donne également une condition quand le corps est réel.

Published online:
DOI: 10.5802/jtnb.519
Thomas Herreng 1

1 LMNO, BP 5186 Université de Caen 14032 Caen Cedex, France
@article{JTNB_2005__17_3_767_0,
     author = {Thomas Herreng},
     title = {Sur les corps de {Hilbert-Speiser}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {767--778},
     publisher = {Universit\'e Bordeaux 1},
     volume = {17},
     number = {3},
     year = {2005},
     doi = {10.5802/jtnb.519},
     zbl = {05016586},
     mrnumber = {2212124},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.519/}
}
TY  - JOUR
TI  - Sur les corps de Hilbert-Speiser
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2005
DA  - 2005///
SP  - 767
EP  - 778
VL  - 17
IS  - 3
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.519/
UR  - https://zbmath.org/?q=an%3A05016586
UR  - https://www.ams.org/mathscinet-getitem?mr=2212124
UR  - https://doi.org/10.5802/jtnb.519
DO  - 10.5802/jtnb.519
LA  - fr
ID  - JTNB_2005__17_3_767_0
ER  - 
%0 Journal Article
%T Sur les corps de Hilbert-Speiser
%J Journal de Théorie des Nombres de Bordeaux
%D 2005
%P 767-778
%V 17
%N 3
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.519
%R 10.5802/jtnb.519
%G fr
%F JTNB_2005__17_3_767_0
Thomas Herreng. Sur les corps de Hilbert-Speiser. Journal de Théorie des Nombres de Bordeaux, Volume 17 (2005) no. 3, pp. 767-778. doi : 10.5802/jtnb.519. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.519/

[1] M. Conrad, D. R. Replogle, Nontrivial Galois Module Structure of cycloyomic Fields. Mathematic of computation 72 (2003), no. 242, 891–899. | MR: 1954973 | Zbl: 1020.11070

[2] A. Fröhlich, M. J. Taylor, Algebraic Number Theory. Cambridge University Press, 1991. | Zbl: 0744.11001

[3] C. Greither, D. R. Replogle, K. Rubin, A. Srivastav, Swan Modules and Hilbert-Speiser number fields. J. of Number theory 79 (1999), 164–173. | MR: 1718724 | Zbl: 0941.11044

[4] L. R. McCulloh, A Stickelberger condition on Galois module structure for Kummer extensions of prime degree. Dans Algebraic Number Fields Proceedings of the Durham Symposium 1975, Academic press, London, 1977. | MR: 457403 | Zbl: 0389.12005

[5] H. B. Mann, On integral Basis. Proc. Amer. Math. Soc. 9 (1958), 119–149. | MR: 93502 | Zbl: 0081.26602

[6] L.C. Washington, Introduction to Cyclotomic Fields. Springer-Verlag, New-York, 1982. | MR: 718674 | Zbl: 0484.12001

Cited by Sources: